Lymphoid hyperplasia in the oral mucosa

Adkins K.F. (1973) Lymphoid hyperplasia in the oral mucosa. Australian Dental Journal, 18 1: 38-40.

Author Adkins K.F.
Title Lymphoid hyperplasia in the oral mucosa
Journal name Australian Dental Journal   Check publisher's open access policy
ISSN 0045-0421
Publication date 1973
Sub-type Article (original research)
Volume 18
Issue 1
Start page 38
End page 40
Total pages 3
Subject 3500 Dentistry
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 02:35:28 EST by System User